# SDR MASA200602291

- Difficulty date: September 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,183 hours, 5,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R3189643
- Part serial: PMF3451616
- Condition: Defective
- Location: Pax Door
- Part time: 8,171 hours, 5,875 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2987 PHX.  PASS DOOR WILL NOT CLOSE.  MX R2 THE HANDLE.  OP'S CHECK GOOD.
